The l1mean of exponential sums over primes

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)121-123
Number of pages3
JournalBulletin of the London Mathematical Society
Volume20
Issue number2
DOIs
StatePublished - Jan 1 1988

Fingerprint

Exponential Sums

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{c35dfd258da14aed81a307736ff39164,
title = "The l1mean of exponential sums over primes",
author = "Vaughan, {Robert Charles}",
year = "1988",
month = "1",
day = "1",
doi = "10.1112/blms/20.2.121",
language = "English (US)",
volume = "20",
pages = "121--123",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "2",

}

The l1mean of exponential sums over primes. / Vaughan, Robert Charles.

In: Bulletin of the London Mathematical Society, Vol. 20, No. 2, 01.01.1988, p. 121-123.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The l1mean of exponential sums over primes

AU - Vaughan, Robert Charles

PY - 1988/1/1

Y1 - 1988/1/1

UR - http://www.scopus.com/inward/record.url?scp=0001157499&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001157499&partnerID=8YFLogxK

U2 - 10.1112/blms/20.2.121

DO - 10.1112/blms/20.2.121

M3 - Article

VL - 20

SP - 121

EP - 123

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 2

ER -